# SDR ASAA2023073144349

- Difficulty date: July 31, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N943AK
- Make and model: Boeing 737-9
- Aircraft serial: 44084
- Aircraft time: 3,720 hours, 1,051 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NO.1 FMC FAILED IN FLIGHT FOLLOWED BY FMC RESTART. GROUNDED - YES. FAULT MESSAGE 34-69001 IN FAULT HISTORY. NOT LATCHED. CYCLED CB'S FOR FMC #1 & #2 REF FIM 34-61-00. OK FOR SERVICE.
